Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 31, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 10, 2016, 9:08 AM CST for 5 parishes in Louisiana. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2016, 9:08 AM CST (15:08 UTC)
- Expired
- Mar 10, 2016, 9:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties De Soto Parish, LA, Grant Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 54 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 2:30 PM CST | FLASH FLOOD | 7 Ese Winnfield, LA | HIGH WATER RESCUE CONDUCTED ON PARKER LONG JR. ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 322 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 3.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -155 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
649
WGUS54 KSHV 101508
FFWSHV
LAC031-043-069-085-127-102100-
/O.NEW.KSHV.FF.W.0031.160310T1508Z-160310T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 AM CST THU MAR 10 2016
...FLASH FLOOD EMERGENCY FOR PARTS OF NORTHWEST AND NORTH CENTRAL
LOUISIANA...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 300 PM CST
* AT 904 AM CST...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAIN
ACROSS THE WARNED AREA. RAINFALL AMOUNTS OF 8 TO OVER 13 INCHES
OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO CONTINUE.
THIS IS A FLASH FLOOD EMERGENCY FOR PARTS OF NORTHWEST AND
NORTH CENTRAL LOUISIANA.
**!.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHITOCHES...WINNFIELD...MANY...ZWOLLE...COLFAX...CAMPTI...MONTGOMERY...
CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...FLORIEN...PROVENCAL...
NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...GOLDONNA...DODSON AND
GEORGETOWN.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3117 9360 3151 9371 3160 9384 3170 9380
3185 9388 3193 9342 3189 9328 3198 9313
3211 9315 3215 9318 3215 9231 3162 9238
3162 9237 3148 9220 3148 9223 3139 9266
3152 9272 3135 9295 3136 9339 3117 9359
$$
061 follow-up statement
058
WGUS54 KSHV 102056
FFWSHV
LAC031-043-069-085-127-110300-
/O.EXT.KSHV.FF.W.0031.000000T0000Z-160311T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 PM CST THU MAR 10 2016
...FLASH FLOOD EMERGENCY FOR PARTS OF NORTHWEST AND NORTH
CENTRAL LOUISIANA...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 900 PM CST THURSDAY
* AT 252 PM CST...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA AND WATER RESCUES. RAINFALL AMOUNTS OF 8 TO
15 PLUS INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS
ONGOING FROM PREVIOUS RAINFALL AND WILL CONTINUE.
THIS IS A FLASH FLOOD EMERGENCY FOR PARTS OF NORTHWEST AND
NORTHCENTRAL LOUISIANA .
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHITOCHES...WINNFIELD...MANY...ZWOLLE...COLFAX...CAMPTI...MONTGOMERY...
CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...FLORIEN...PROVENCAL...
NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...GOLDONNA...DODSON AND
GEORGETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3117 9360 3151 9371 3160 9384 3170 9380
3185 9388 3193 9342 3189 9328 3198 9313
3211 9315 3215 9318 3215 9231 3162 9238
3162 9237 3148 9220 3148 9223 3139 9266
3152 9272 3135 9295 3136 9339 3117 9359
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 6:14 AM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Mar 10, 6:14 AM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
614 AM CST THU MAR 10 2016
.AVIATION...
IFR/LIFR CIGS AND REDUCED VSBYS WILL PERSIST THIS MORNING ACROSS
MUCH OF THE REGION...AS THE CONVECTION REMAINS WIDESPREAD AND WILL
CONTINUE THROUGH MID TO LATE MORNING. SHOULD FINALLY START TO SEE
THE CONVECTION DIMINISH FROM SW TO NE BY EARLY AFTERNOON AS DRIER
AIR ALOFT BEGINS TO SPREAD NE AHEAD OF THE CLOSED LOW OVER NRN MX.
HAVE CONTINUED MENTION OF PREVAILING SHRA FOR ALL TERMINALS WITH
TEMPO THUNDER MENTION OVER ALL BUT THE TYR/GGG/TXK TERMINALS...BEFORE
THE CONVECTION DIMINISHES. IFR CIGS SHOULD PERSIST THROUGH THE
REMAINDER OF THE TAF PERIOD...AS A SFC FRONT DRIFTS SLOWLY NW INTO
E TX/N LA IN VC OF THE I-20 CORRIDOR. COULD SEE A BRIEF PERIOD OF
MVFR CIGS THIS AFTERNOON OVER LFK/AREAS OF DEEP E TX...BUT THESE
CIGS SHOULD BECOME IFR AGAIN THIS EVENING. ADDITIONAL AREAS OF
-SHRA WITH EMBEDDED TSRA ARE EXPECTED TO DEVELOP/SPREAD NW INTO N
LA/E TX BY THE END OF THE TAF PERIOD...AND PERSIST AREAWIDE
THROUGH EARLY AFTERNOON FRIDAY BEFORE DIMINISHING FROM S TO N. ENE
WINDS 5-10KTS WILL CONTINUE THROUGH THE TAF PERIOD. /15/
&&
.PREV DISCUSSION... /ISSUED 519 AM CST THU MAR 10 2016/
DISCUSSION...
NEXT SURGE OF HEAVY CONVECTION...JUST ENTERING TOLEDO BEND FROM
THE GULF. EXPECTING A PARTIAL DRY SLOT LATE TODAY INTO EAST
TX...BUT FOLLOWED BY AT LEAST ONE MORE WAVE OF HEAVY RAIN ROUNDING
BASE OF UPPER LOW BY EARLY FRIDAY AS LOW LVL SE FLOW PULLS
ADDITIONAL GULF MOISTURE INTO AREA. FOR THIS REASON...HAVE
EXTENDED FLASH FLOOD WATCH AREAWIDE THRU 0Z SAT. THAT SAID...DO
EXPECT THE MAJORITY OF ADDITIONAL FLOODING TO OCCUR OVER LA
PORTIONS OF THE AREA...WHERE BOTH THE HEAVIEST RAINFALL TOTALS
HAVE ALREADY OCCURRED...AND WHERE HIGHEST ADDITIONAL AMOUNTS
EXPECTED. STG STORMS POSSIBLE TODAY...BUT OVERALL SVR THREAT ON
THE DECREASE AS LOW LVL SHEAR HAS DECREASED WITH LOW LVL JET
BEGINNING TO TAME DOWN. UPPER LOW TO FINALLY BEGIN TO KICK OUT
DURG THE DAY SATURDAY...ALLOWING FOR DEEP WESTERLY FLOW AND
DECREASING POPS. FAST MOVG UPPER LOW IN ZONAL FLOW COULD BRING A
QUICK ROUND OF CONVECTION IN STEEP LAPSE RATES...THUS HAIL NOT OUT
OF THE QUESTION. BUT FORTUNATELY...RAIN AMOUNTS WILL BE ON THE LOW
SIDE. EXTENDED PERIOD HAS BROAD UPPER TROF SETTING UP TO THE WEST
AND MAY SET UP A SLOW MOVG BOUNDARY DRIFTING SOUTH ACROSS
AREA...WITH CHANCE POPS AGAIN. OF COURSE WITH THIS HEAVY RAIN AND
CLOUD COVER...DIURNAL TEMP SWINGS WILL BE ONLY A FEW
DEGREES...MAINTAINING A PERSISTENT TEMP GRADIENT AROUND 10 DEGREES
FROM SE OK TO NORTH CENTRAL LA. /VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 70 63 73 59 / 90 80 80 60
MLU 69 65 74 61 / 90 80 90 70
DEQ 66 59 66 57 / 90 70 70 60
TXK 66 59 69 59 / 90 70 70 60
ELD 68 62 71 60 / 90 70 80 70
TYR 68 60 72 57 / 90 80 70 50
GGG 69 61 72 58 / 90 80 80 50
LFK 73 61 75 58 / 90 80 90 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
15Hazardous weather outlook, Mar 10, 5:29 AM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 529 AM CST THU MAR 10 2016 ARZ061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-136>138- 149>153-165>167-111130- NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA- SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CASS-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE- 529 AM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOP OVER THE NORTHERN GULF...AND QUICKLY SPREAD NORTHWARD INTO THE AREA. WITH MAJOR FLOODING ALREADY IN PLACE... EVEN MODEST RAINFALL WILL AGGRAVATE THIS FLOODING...AND POSSIBLE VERY HEAVY RAIN OF SEVERAL INCHES WILL ACTUALLY WORSEN THE CURRENT FLOODING ISSUES. STRONGER STORMS MAY ALSO PRODUCE VERY STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE THROUGH AT LEAST FRIDAY AFTERNOON AS AT LEAST ONE MORE ROUND OF HEAVY RAIN WILL SURGE NORTHWARD FROM THE GULF EARLIER IN THE DAY FRIDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY AND TONIGHT...NOT ONLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED ROADWAYS...BUT POSSIBLY TO ENGAGE IN HIGH WATER RESCUES AND EVACUATIONS FROM FLOODED RESIDENCES AND NEIGHBORHOODS. ARZ050-051-059-060-OKZ077-TXZ096-097-108>111-124-125-111130- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MCCURTAIN-RED RIVER-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR- 529 AM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOP AND BRING PERIODS OF HEAVY RAIN TODAY AND THIS EVENING. MOST LOCATIONS HAVE ALREADY RECEIVED 4 TO OVER 8 INCHES OF RAINFALL AND MINOR TO MODERATE FLOODING IS ONGOING AND MAY WORSEN WITH ADDITIONAL HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST FRIDAY AFTERNOON. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED ROADWAYS. VII
In the hours before
Local storm report, Mar 10, 8:43 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
843 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HEAVY RAIN 1 NW GLADEWATER 32.55N 94.96W
03/10/2016 M8.57 INCH UPSHUR TX AMATEUR RADIO
STORM TOTAL THUS FAR.
&&
EVENT NUMBER SHV1600160
15Local storm report, Mar 10, 8:45 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM FLASH FLOOD WEST MONROE 32.51N 92.15W
03/10/2016 OUACHITA LA BROADCAST MEDIA
INTERSTATE 20 AT MILE MARKER 111 HAS BEEN SHUT DOWN DUE
TO FLOODING.
&&
EVENT NUMBER SHV1600161
15Local storm report, Mar 10, 8:56 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
856 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN SWARTZ 32.57N 91.99W
03/10/2016 M19.06 INCH OUACHITA LA COCORAHS
STORM TOTAL AS OF 730 AM THIS MORNING. STILL RAINING.
&&
EVENT NUMBER SHV1600162
15Local storm report, Mar 10, 8:57 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
857 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN MONROE 32.51N 92.08W
03/10/2016 M17.78 INCH OUACHITA LA COCORAHS
STORM TOTAL AS OF 730 AM AT DELTA COMMUNITY COLLEGE.
STILL RAINING.
&&
EVENT NUMBER SHV1600163
15Local storm report, Mar 10, 8:59 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
859 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN BIG SANDY 32.59N 95.11W
03/10/2016 M7.99 INCH UPSHUR TX BROADCAST MEDIA
STORM TOTAL THUS FAR.
&&
EVENT NUMBER SHV1600164
15Local storm report, Mar 10, 9:00 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
900 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN TYLER 32.33N 95.30W
03/10/2016 M7.05 INCH SMITH TX BROADCAST MEDIA
STORM TOTAL IN THE HOLLYTREE SECTION OF TYLER.
&&
EVENT NUMBER SHV1600165
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 6:01 PM CST | Flash Flood Warning | SHV | Ouachita | 18 hr |
| Mar 9, 6:49 PM CST | River Flood Warning | SHV | Bossier | 5 days |
| Mar 10, 2:43 AM CST | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 4 more | 12 hr |
| Mar 10, 9:31 AM CST | Flash Flood Warning | SHV | De Soto, Red River | 6 hr |
| Mar 10, 9:44 AM CST | Flash Flood Warning | SHV | Caldwell, Ouachita | 3 hr |
| Mar 10, 11:10 AM CST | River Flood Warning | SHV | Grant, Natchitoches, Winn | 22 days |
| Mar 10, 11:48 AM CST | Flash Flood Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 2 more | 6 hr |
| Mar 10, 1:18 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River, Webster | 6 hr |
| Mar 10, 2:33 PM CST | River Flood Warning | SHV | Caldwell, Ouachita, Union | 57 days |
| Mar 10, 5:45 PM CST | Flash Flood Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.